Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

On microgynon. Bad mood swings. Prescribed Femedene. Will gain weight?

Hi there, i went to the doctors this morning regarding my current pill (microgynon) i have experienced very bad mood swings for the last few years and thought it was time to maybe try a new pill. The doctor was amazing and really listened to me and prescribed Femedene, i have recently lost a fair bit of weight with sliming world and i m worrying that if is start this new pill it might make me put weight on. i forgot to ask the doctor about this on my visit. Could you help at all?
Asked On : Fri, 20 Apr 2012
Answers:  1 Views:  90
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
Hi and thank you so much for this query.

I am so sorry to hear about this mood swings that you had. A birth pill in itself does not cause weight gain. Should you use as many calories as you take in, there would be no increase in your weight. What you have to do is to make sure you maintain your calories count and exercise level at the same quotas and there would be no issues to worry about concerning your weight.

I hope this helps. I wish you well.
Answered: Mon, 31 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor